Universidad Complutense de Madrid
E-Prints Complutense

Limit laws for disparities of spacings

Impacto

Descargas

Último año

Morales González, Domingo y Pardo Llorente, Leandro y Pardo Llorente, María del Carmen y Vadja, Igor (2003) Limit laws for disparities of spacings. Journal of Nonparametric Statistics, 15 (3). pp. 325-342. ISSN 1048-5252

URL Oficial: http://www.tandfonline.com/doi/abs/10.1080/1048525031000120206


URLTipo de URL
http://www.tandfonline.com/Editorial


Resumen

Disparities of spacings mean the phi-disparities D-phi((q) over bar (n), p(n)) of discrete hypothetical and empirical distributions g and p(n) defined by m-spacings on i.i.d. samples of size n where phi: (0, infinity) \--> HR is twice continuously differentiable in a neighborhood of 1 and strictly convex at 1. It is shown that a slight modification of the disparity statistics introduced for testing the goodness-of-fit in 1986 by Hall are the phi-disparity statistics D-n(phi) = nD(phi) ((q) over bar (n), p(n)). These modified statistics can be ordered for 1 less than or equal to m less than or equal to n as to their sensitivity to alternatives. The limit laws governing for n --> infinity the distributions of the statistics under local alternatives are shown to be unchanged by the modification, which allows to construct the asymptotically a-level goodness-of-fit tests based on D-n(phi). In spite of that the limit laws depend only on the local properties of phi in a neighborhood of 1, we show by a simulation that for small and medium sample sizes n the true test sizes and powers significantly depend on phi and also on the alternatives, so that an adaptation of phi to concrete situations can improve performance of the phi-disparity test. Relations of D-n(phi) to some other m-spacing statistics known from the literature are discussed as well.


Tipo de documento:Artículo
Palabras clave:spacings; disparities of spacings under a hypothesis; limit laws for disparities of m-spacings; goodness-of-fit tests based on disparities of spacings; high-order spacings; asymptotic distributions; sample spacings; statistics; theorems; tests; divergence; goodness; sums
Materias:Ciencias > Matemáticas > Procesos estocásticos
Código ID:17810
Depositado:21 Ene 2013 10:21
Última Modificación:21 Ene 2013 10:21

Descargas en el último año

Sólo personal del repositorio: página de control del artículo